# SDR DALA2019022101083

- Difficulty date: February 20, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 70,188 hours, 50,816 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Coffeemaker
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO REPORTS FROM F/A OF SMOKE AND ODOR, PERFORM ODI ATA 2172 SMOKE FUME OF UNKNOWN SOURCE. C/W NO GO ODI W/C 2120-2367. FOUND WIRES ON BACK OF NO.2 COFFEEMAKER BY L-1 DOOR BURNT AND C/B POPPED. REPLACED COFFEMAKER PER MD88 AMM 25-36. LK AND OPS CK GOOD. SEE LOG NO. 4885180. (LP0952604)
